The University of Southampton
University of Southampton Institutional Repository

On adequate transversals

On adequate transversals
On adequate transversals
We consider adequate transversals of abundant semigroups and prove that, in a particular case, there is a natural embedding of an inverse transversal within a certain regular subsemigroup. We also introduce the concepts of simplistic, perfect and quasi-adequate transversal and provide a number of interesting connections between these.
semigroup, adequate, abundant, transversal
0092-7872
2309-2324
Al-Bar, Jehan
f9a3238a-9228-413c-8f75-171d6f194422
Renshaw, James
350100c1-f7c7-44d3-acfb-29b94f21731c
Al-Bar, Jehan
f9a3238a-9228-413c-8f75-171d6f194422
Renshaw, James
350100c1-f7c7-44d3-acfb-29b94f21731c

Al-Bar, Jehan and Renshaw, James (2009) On adequate transversals. Communications in Algebra, 37 (7), 2309-2324. (doi:10.1080/00927870802622973).

Record type: Article

Abstract

We consider adequate transversals of abundant semigroups and prove that, in a particular case, there is a natural embedding of an inverse transversal within a certain regular subsemigroup. We also introduce the concepts of simplistic, perfect and quasi-adequate transversal and provide a number of interesting connections between these.

Text
adequate.pdf - Author's Original
Download (196kB)

More information

Submitted date: 18 May 2007
Published date: 1 July 2009
Additional Information: Author Posting. (c) 'University of Southampton', 2009. This is the author's version of the work. It is posted here by permission of 'University of Southampton' for personal use, not for redistribution. The definitive version was published in Communications in Algebra, Volume 37 Issue 7, July 2009. doi:10.1080/00927870802622973 (http://dx.doi.org/10.1080/00927870802622973)
Keywords: semigroup, adequate, abundant, transversal

Identifiers

Local EPrints ID: 49749
URI: https://eprints.soton.ac.uk/id/eprint/49749
ISSN: 0092-7872
PURE UUID: 725ab4a7-e0f1-428c-b622-5909ac7a53bb

Catalogue record

Date deposited: 28 Nov 2007
Last modified: 13 Mar 2019 20:53

Export record

Altmetrics

Contributors

Author: Jehan Al-Bar
Author: James Renshaw

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×